On a solution of a boundary-value problem for a hyperbolic equation on a disk with random initial conditions

  • A. O. Olijnyk

Abstract

We establish conditions under which a solution of a boundary-value problem for a hyperbolic equation on a disk with random initial conditions can be represented as a series uniformly convergent with probability one.
Published
25.03.2000
How to Cite
Olijnyk, A. O. “On a Solution of a Boundary-Value Problem for a Hyperbolic Equation on a Disk With Random Initial Conditions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 3, Mar. 2000, pp. 409-15, https://umj.imath.kiev.ua/index.php/umj/article/view/4431.
Section
Short communications